Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.contributor.authorDshalalow, Jewgeni H.
dc.date.accessioned2014-11-18T15:57:40Z
dc.date.available2014-11-18T15:57:40Z
dc.date.issued2005
dc.identifier.citationRavi P. Agarwal, Jewgeni H. Dshalalow, and Donal O'Regan. (2005) Fixed point theory for Mönch-type maps defined on closed subsets of Fréchet spaces: the projective limit approach. International Journal of Mathematics and Mathematical Sciences, 2005(17), 2775-2782.en_US
dc.identifier.urihttp://hdl.handle.net/11141/417
dc.description.abstractNew Leray-Schauder alternatives are presented for Mönch-type maps defined between Fréchet spaces. The proof relies on viewing a Fréchet space as the projective limit of a sequence of Banach spaces.en_US
dc.language.isoen_USen_US
dc.rightsThis published article is available in accordance with the publisher's policy. It may be subject to U.S. Copyright Law.en_US
dc.rights.urihttp://www.hindawi.com/journals/apm/apc/en_US
dc.titleFixed point theory for Mönch-type maps defined on closed subsets of Fréchet spaces: the projective limit approachen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/IJMMS.2005.2775


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record